# SDR CHQA20130622229

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 28,342 hours, 24,753 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,498 hours, 22,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17648
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20 hours, 26 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED NR 4 BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
